IJPAM: Volume 76, No. 3 (2012)
MAXWELL'S EIGENVALUE PROBLEM
Department of Mathematics
133, Ojeong-Dong, Daedeok-Gu
Daejeon, 306-791, REPUBLIC OF KOREA
Abstract. In this paper, we introduce a new edge finite element space which has fewer degrees of freedom than the well known Nedelec space. We prove the unisolvence of degrees of freedom and analyze our space using the discrete de Rham diagram. We give estimates for the rate of convergence of eigenvalues and eigenfunctions.
Received: November 17, 2011
AMS Subject Classification: 65N30, 65N25, 35P15
Key Words and Phrases: edge finite elements, Maxwell's eigenvalue problem
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395